# SDR FOTR2020815495

- Difficulty date: March 31, 2011
- Submitted: March 31, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N595AG
- Make and model: Boeing 737-4S3
- Aircraft serial: 25595
- Aircraft time: 53,357 hours, 29,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 53,357 hours, 29,982 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, BS 520 FRAME HAS CRACK INDICATION BETWEEN STR 20R AND 21R AT 1.04 INCH WIRE PENETRATION HOLE.  CUT OUT CRACK AT WIRE PENETRATION HOLE .250 IAW SRM 53-00-07, FIG 202.  FABRICATED REPAIR ANGLES FROM 7075-0 .050 PO 9001187, DIM 3" X 11" AND 7075-0 .063 PO 90011223 DIM 3" X 11" IAW SRM 53-00-07, REPAIR 13.  HEAT TREATED MATERIAL TO 7075T6 IAW FAS REPORT 2-37153-801 REV A.  INSTALLED REPAIR ANGLES IAW SRM 53-00-07.
